staple
Avec cedram.org

Rechercher dans le site


40 réponses

1  2


Horst Brunotte; Andrea Huszti; Attila Pethő
Bases of canonical number systems in quartic algebraic number fields
Vol. 18 no. 3 (2006), p. 537-557 Détail
Johannes Buchmann; Ulrich Volmer
A Terr algorithm for computations in the infrastructure of real-quadratic number fields
Vol. 18 no. 3 (2006), p. 559-572 Détail
Henri Cohen; Francisco Diaz y Diaz; Michel Olivier
Counting discriminants of number fields
Vol. 18 no. 3 (2006), p. 573-593 Détail
Mark van Hoeij; John Cremona
Solving conics over function fields
Vol. 18 no. 3 (2006), p. 595-606 Détail
Jürgen Klüners
Asymptotics of number fields and the Cohen–Lenstra heuristics
Vol. 18 no. 3 (2006), p. 607-615 Détail
Sylla Lesseni
Nonsolvable nonic number fields ramified only at one small prime
Vol. 18 no. 3 (2006), p. 617-625 Détail
Sebastian Pauli
Constructing class fields over local fields
Vol. 18 no. 3 (2006), p. 627-652 Détail
Sebastian Petersen
The rank of hyperelliptic Jacobians in families of quadratic twists
Vol. 18 no. 3 (2006), p. 653-676 Détail
Cordian Riener
On extreme forms in dimension 8
Vol. 18 no. 3 (2006), p. 677-682 Détail
Reinhard Schertz
On the generalized principal ideal theorem of complex multiplication
Vol. 18 no. 3 (2006), p. 683-691 Détail
Andreas M. Schöpp
Fundamental units in a parametric family of not totally real quintic number fields
Vol. 18 no. 3 (2006), p. 693-706 Détail
Mark Watkins
A note on integral points on elliptic curves
Vol. 18 no. 3 (2006), p. 707-720 Détail
Aneesh Karve; Sebastian Pauli
GiANT: Graphical Algebraic Number Theory
Vol. 18 no. 3 (2006), p. 721-727 Détail
Mourad Abouzaid
Les nombres de Lucas et Lehmer sans diviseur primitif
Vol. 18 no. 2 (2006), p. 299-313 Détail
Michael A. Bennett
The equation $x^{2n}+y^{2n}=z^5$
Vol. 18 no. 2 (2006), p. 315-321 Détail
Prerna Bihani; Renling Jin
Kneser’s theorem for upper Banach density
Vol. 18 no. 2 (2006), p. 323-343 Détail
Neil Dummigan
On a conjecture of Watkins
Vol. 18 no. 2 (2006), p. 345-355 Détail
Michael Filaseta; Carrie Finch; Charles Nicol
On three questions concerning ${0,1}$-polynomials
Vol. 18 no. 2 (2006), p. 357-370 Détail
Moshe Jarden
PAC fields over number fields
Vol. 18 no. 2 (2006), p. 371-377 Détail
Kiran S. Kedlaya
Finite automata and algebraic extensions of function fields
Vol. 18 no. 2 (2006), p. 379-420 Détail
Simon Kristensen
Badly approximable systems of linear forms over a field of formal series
Vol. 18 no. 2 (2006), p. 421-444 Détail
Yuk-Kam Lau
A study of the mean value of the error term in the mean square formula of the Riemann zeta-function in the critical strip $3/4\le \sigma < 1$
Vol. 18 no. 2 (2006), p. 445-470 Détail
Florian Luca; James McKee; Igor E. Shparlinski
Small exponent point groups on elliptic curves
Vol. 18 no. 2 (2006), p. 471-476 Détail
Cristian D. Popescu
A class–field theoretical calculation
Vol. 18 no. 2 (2006), p. 477-486 Détail
Jörg M. Thuswaldner
Unimodular Pisot substitutions and their associated tiles
Vol. 18 no. 2 (2006), p. 487-536 Détail
Pascal Autissier
Équidistribution des sous-variétés de petite hauteur
Vol. 18 no. 1 (2006), p. 1-12 Détail
John Boxall; David Grant
Some remarks on almost rational torsion points
Vol. 18 no. 1 (2006), p. 13-28 Détail
Pete L. Clark
On elementary equivalence, isomorphism and isogeny
Vol. 18 no. 1 (2006), p. 29-58 Détail
Todd Cochrane; Jeremy Coffelt; Christopher Pinner
A system of simultaneous congruences arising from trinomial exponential sums
Vol. 18 no. 1 (2006), p. 59-72 Détail
Cécile Dartyge; András Sárközy; Mihály Szalay
On the number of prime factors of summands of partitions
Vol. 18 no. 1 (2006), p. 73-87 Détail

1  2